American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46A40) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 80 found      Go to page: 1 2 3

[31] Anthony J. Macula. Free $\alpha$-extensions of an Archimedean vector lattice and their topological duals . Trans. Amer. Math. Soc. 332 (1992) 437-448. MR 1050085.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[32] Richard N. Ball, Anthony W. Hager and Ann Kizanis. Epimorphic adjunction of a weak order unit to an Archimedean lattice-ordered group . Proc. Amer. Math. Soc. 116 (1992) 297-303. MR 1100643.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[33] S. J. Bernau, C. B. Huijsmans and B. de Pagter. Sums of lattice homomorphisms . Proc. Amer. Math. Soc. 115 (1992) 151-156. MR 1086322.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[34] Karl-Goswin Grosse-Erdmann. Lebesgue's theorem of differentiation in Fr\'echet lattices . Proc. Amer. Math. Soc. 112 (1991) 371-379. MR 1062390.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[35] Wolfgang Filter. Hypercompletions of Riesz spaces . Proc. Amer. Math. Soc. 109 (1990) 775-780. MR 1021210.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[36] Klaus D. Schmidt. Daugavet's equation and orthomorphisms . Proc. Amer. Math. Soc. 108 (1990) 905-911. MR 1002165.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[37] Richard N. Ball and Anthony W. Hager. Epicomplete Archimedean $l$-groups and vector lattices . Trans. Amer. Math. Soc. 322 (1990) 459-478. MR 943603.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[38] Isidore Fleischer. Functional representation of vector lattices . Proc. Amer. Math. Soc. 108 (1990) 471-478. MR 993750.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[39] Morris W. Hirsch. The dynamical systems approach to differential equations. Bull. Amer. Math. Soc. 11 (1984) 1-64. MR 741723.
Abstract, references, and article information
View Article: PDF

[40] Lionel Thibault. Continuity of measurable convex and biconvex operators . Proc. Amer. Math. Soc. 90 (1984) 281-284. MR 727250.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[41] B. de Pagter. A note on disjointness preserving operators . Proc. Amer. Math. Soc. 90 (1984) 543-549. MR 733403.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[42] Jonathan M. Borwein. On the Hahn-Banach extension property . Proc. Amer. Math. Soc. 86 (1982) 42-46. MR 663863.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[43] C. B. Huijsmans and B. de Pagter. Ideal theory in $f$-algebras . Trans. Amer. Math. Soc. 269 (1982) 225-245. MR 637036.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[44] A. D. Ioffe. A new proof of the equivalence of the Hahn-Banach extension and the least upper bound properties . Proc. Amer. Math. Soc. 82 (1981) 385-389. MR 612725.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[45] Z. Lipecki. Extension of vector-lattice homomorphisms . Proc. Amer. Math. Soc. 79 (1980) 247-248. MR 565348.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[46] Maynard Arsove and Heinz Leutwiler. Algebraic potential theory. Memoirs of the AMS 23 (1980) MR 550855.
Book volume table of contents

[47] Hans-O. Flösser. A Korovkin-type theorem in locally convex spaces . Proc. Amer. Math. Soc. 72 (1978) 456-460. MR 509234.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[48] Jan A. van Casteren. A characterization of $C\sp{\ast} $-subalgebras . Proc. Amer. Math. Soc. 72 (1978) 54-56. MR 503530.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[49] W. A. Feldman and J. F. Porter. A vector lattice topology and function space representation . Trans. Amer. Math. Soc. 235 (1978) 193-204. MR 0463897.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[50] Roger W. May and Charles W. McArthur. Comparison of two types of order convergence with topological convergence in an ordered topological vector space . Proc. Amer. Math. Soc. 63 (1977) 49-55. MR 0438078.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[51] P. H. Maserick. Moments of measures on convex bodies. Bull. Amer. Math. Soc. 82 (1976) 317-320. MR 0412751.
Abstract, references, and article information
View Article: PDF

[52] Lyne H. Carter. An order topology in ordered topological vector spaces . Trans. Amer. Math. Soc. 216 (1976) 131-144. MR 0390704.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[53] Ih Ching Hsu. A functional inequality and its relation to convexity of vector-valued functions . Proc. Amer. Math. Soc. 58 (1976) 119-123. MR 0415265.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[54] E. Lacey and P. Wojtaszczyk. Nonatomic Banach lattices can have $l\sb 1$ as a dual space . Proc. Amer. Math. Soc. 57 (1976) 79-84. MR 0402459.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[55] Erik M. Alfsen and Frederic W. Shultz. On the geometry of noncommutative spectral theory. Bull. Amer. Math. Soc. 81 (1975) 893-895. MR 0377549.
Abstract, references, and article information
View Article: PDF

[56] John L. B. Gamlen. Sequential weak convergence in the bidual of a Banach lattice . Proc. Amer. Math. Soc. 53 (1975) 375-378. MR 0385511.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[57] Yau Chuen Wong. On a theorem of K\=omura-Koshi and of And\^o-Ellis . Proc. Amer. Math. Soc. 52 (1975) 227-231. MR 0377464.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[58] Andrew Wirth. Relatively uniform Banach lattices . Proc. Amer. Math. Soc. 52 (1975) 178-180. MR 0374862.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[59] James L. Thornburg. Convergent subsequences from sequences of functions . Trans. Amer. Math. Soc. 208 (1975) 171-192. MR 0372458.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[60] P. G. Dodds. Sequential convergence in the order duals of certain classes of Riesz spaces . Trans. Amer. Math. Soc. 203 (1975) 391-403. MR 0358282.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 80 found      Go to page: 1 2 3